Jump to content

Photo
Antibiotics

Doryx After On Month Not Seeming To Do Much



4 replies to this topic

#1 Ali246

Ali246

    New Member

  • New Members
  • Posts & Likes
    Posts: 1
    Likes: 1
About Me
  • Joined: 19-July 13

Posted 19 July 2013 - 10:17 AM

I started taking Doryx about a month ago after I suddenly got really bad chin acne and a weird dry, itchy rash on my neck. It isn't cystic or anything, but a lot worse than normal. Before that, I hadn't been on any kind of acne medicine in years!! The only pills I took were fish oil and biotin, but I ran out so I haven't been on them for three months now. But anyways, doryx hasn't seemed to do much, everytime my face starts clearing up more acne shows up. The super annoying thing, also, is that my forehead and cheeks look awesome! I'm about to just give up because I hate being on pills that aren't vitamins or natural and I'm not seeing any changes with Doryx anyways. Any advice? (I'm also using Retin-A and Acanya)

#2 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 19 July 2013 - 04:53 PM

You have to give it 3 months before assessing results:

 

post-145613-1307356507_thumb.jpg

 (Click graph)

 Note Doxycycline = Doryx; Adapalene similar to Retin-A


http://pediatrics.aa...8.full.pdf html

 

 

Good luck


Edited by biggs881, 19 July 2013 - 05:09 PM.


#3 crashoran

crashoran

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 233
    Likes: 17
About Me
  • Joined: 10-October 07

Achievements

     

Posted 29 July 2013 - 05:31 PM

I have been on Doryx for about 3.5 weeks now and I have largely cleared up. I'm having severe abdominal pain and diarrhea even though I'm taking probiotics.

 

I take mine in the morning right when I wake up, about 30 minutes before breakfast.



#4 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 30 July 2013 - 10:14 PM

I have been on Doryx for about 3.5 weeks now and I have largely cleared up. I'm having severe abdominal pain and diarrhea even though I'm taking probiotics.

 

I take mine in the morning right when I wake up, about 30 minutes before breakfast.

 

You should take the antibiotics on a full stomach (i.e. after breakfast) to minimise/prevent stomach issues such as abdominal pain and diarrheoa.



#5 crashoran

crashoran

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 233
    Likes: 17
About Me
  • Joined: 10-October 07

Achievements

     

Posted 31 July 2013 - 09:12 PM

I have been on Doryx for about 3.5 weeks now and I have largely cleared up. I'm having severe abdominal pain and diarrhea even though I'm taking probiotics.

 

I take mine in the morning right when I wake up, about 30 minutes before breakfast.

 

You should take the antibiotics on a full stomach (i.e. after breakfast) to minimise/prevent stomach issues such as abdominal pain and diarrheoa.

 

Doryx is the only delayed-release version of Doxycycline, it does not absorb in the stomach. Pain and diarrhea is caused by gut flora imbalance






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users